Lancaster EPrints

On complemented Lie algebras

Towers, David (1980) On complemented Lie algebras. Journal of the London Mathematical Society, 22 (1). pp. 63-65.

Full text not available from this repository.
Item Type: Article
Journal or Publication Title: Journal of the London Mathematical Society
Subjects: UNSPECIFIED
Departments: Faculty of Science and Technology > Mathematics and Statistics
ID Code: 50025
Deposited By: ep_importer_pure
Deposited On: 29 Sep 2011 11:22
Refereed?: Yes
Published?: Published
Last Modified: 09 Apr 2014 22:43
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/50025

Actions (login required)

View Item